# SDR VNAA202204051112

- Difficulty date: April 2, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N571NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15360
- Aircraft time: 15,972 hours, 14,579 cycles
- Engine: Ge CF348C5
- Engine time: 10,809 hours, 9,881 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Pin
- Part number: 4114T06P03
- Part serial: 238126
- Condition: Worn
- Location: 400
- Stage of operation: CL
- How discovered: V
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF FROM DCA, THE CREW NOTICED THAT THE R ENGINE VIBE WENT INTO THE AMBER. THEY CONTINUED MONITORING IT AND SAW IT GO UP TO 2.6 AT ONE POINT. THEY SAID THE FAS STATED THEY COULDN'T HEAR ANYTHING IN THE CABIN OVER THE VIBRATIONS AND THE PILOTS NOTICED THAT THE ENGINE VIBE LEVELS KEPT WORSENING. THEY DECLARED AN EMERGENCY AND DIVERTED TO IAD. THE TRUCKS ROLLED, THEY DID NOT LAND OVERWEIGHT, AND THERE WAS NO ENGINE SHUTDOWN. AAN- SEVERE ENGINE VIB RIGHT ENGINE 2.8 INDICATED AND PROGRESSING. STRONG PHYSICAL VIB FELT THROUGH OUT AIRCRAFT. / INTERROGATED MDC FOUND EXCEEDANCE FOR RH ENG OF 2.2 VIB. PERFORMED GVI OF FAN BLADES IAW CRJ 700 AMM 72-20-00-210-801 (A01). C/W INSPECTION FOR FAN BLADE STIFFNESS IAW CRJ 900 AMM 72-21-02-200-803. ALL FAN BLADES MOVED FREELY. REMOVED AND REPLACED R/H ENGINE FAN BLADE PINS IAW CRJ 900 AMM 12-20-72-640-803. C/W VIBE CHECK FOR R/H ENGINE IAW CRJ 900 AMM 71-00-00-720-806. VIBE CHECK GOOD.
